# SDR 4381002

- Difficulty date: February 7, 2006
- Submitted: February 16, 2006
- Operation: General aviation
- Aircraft: N1509G
- Make and model: Beech B200
- Aircraft serial: BB1308
- Aircraft time: 8,754 hours, 10,908 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51530007B
- Part serial: 9183
- Condition: Malfunctioned
- Location: Lt Gen
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN FOR GENERATOR PARALLELING.  LEFT GENERATOR CONTROL UNIT NEEDED REPLACEMENT.  INSTALLED OVERHAULED GCU S/N 10853A; GCU FAILED ON INITIAL RESET.  INSTALLED SECOND GCU S/N 9183; GCU FAILED ON INITIAL RESET.  BOTH ABOVE GCU'S HAD JUST BEEN OVERHAULED BY PRECISION ELECTRONICS, INC., ATLANTA, GA FOR THE SAME INITIAL FAILURE PROBLEM.  INSTALLED A THIRD GCU S/N 9657; WHICH FUNCTIONED CORRECTLY, ALSO OVERHAULED BY PRECISION ELECTRONICS, INC.
